# SDR DXTA2009042103612

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 7,078 hours, 4,415 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 7G1042
- Part serial: 1478
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, T/O CONFIG WARNING SOUNDED. "BRAKE PRESS" LIGHT ILLUMINATED. INDICATION IS INTERMITTENT, COMES ON WHEN BRAKES ARE HELD THEN RELEASED QUICKLY. LIGHT WILL STAY ON FOR SEVERAL MINUTES.  REMOVED & REPLACED BRAKE PRESS SWITCH R141GC.  OPS & LEAK CHECKS GOOD. IAW MM 32-41-00
